# SDR DALA2021101806416

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 19,607 hours, 2,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 EMERGENCY LIGHTS INOP AT 14AB, 27AB AND 37AB. CORRECTIVE ACTION: REMOVED AND REPLACED 14AB LIGHT. REPAIRED BROKEN WIRES AT 27AB AND 37AB IAW A330 ESPM 20-48. (7912065)
